# SDR DALA2025031802042

- Difficulty date: March 14, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N381DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8859
- Aircraft time: 18,730 hours, 8,071 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bearing
- Condition: Migrated
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3081 MIGRATED PLAIN BEARING LH KEEL BEAM MLG DOOR ACTUATOR FWD FITTING. CORRECTIVE ACTION: COMPLIED WITH ER/A # 624788-14AD REV. ORIGINAL MATCHES WITH ALL STEPS ON ER/A # 624788-14AD REV. (0856750)
